# SDR KCSA111061

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EVACUATION SLIDE (PN: 7A1248-34 SN: G279) FAILED DEPLOYMENT DUE TO GIRT BAR PULLING OUT OF CHUTE.
